Guest

What would happen if I gave my dog too much penicillin?

I noticed my dog had a skin infection so my dad told me to give him a shot of antibiotic. I gave my 3 lb dog a little less than 1ml of penicillin. I now know that this is too much, and I am scared that he is going to die.


Asked by Member 1137253 on Oct 23rd 2012 Tagged puppypenicillintoomuch in Other Health & Wellness
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Kali earned her wings 10/21/14

I would take him to the vet. Certain antibiotics are for certain conditions. One dose is not a good idea. That causes resistant strains of bacteria. You could really hurt your dog by giving him that without a vets advice.


Kali earned her wings 10/21/14 answered on 10/23/12. Helpful? Yes/Helpful: No 0 Report this answer


More Questions in This Category